# SDR SWAA102327

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 46,000 hours, 37,300 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1216667
- Part serial: 9852363
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 1 ENGINE WOULD NOT PRODUCE CLIMB POWER N1 AT 29000FT REACHED LEVER STOP.  REMOVED AND REPLACED NR 1 ENG BLEED VALVE ACTUATOR, NR 1 ENG MASTER VBV PER MM.
